Ask a doctor

No Results in Two Tries/4 Vials of Artefill - Why Doesn't It Work for Me?

4 vials injected in n/l and marionette lines - 2 April (nurse, 12 yrs. injectables experience), 2 Oct. (plastic surgeon, different office). After cow collagen gone (11 days and 7 days), NO results so far from either/both. So I'm apparently not making collagen to replace the 80% cow collagen. Why? Could any medication/medical condition cause this? I'm 3 yrs. post-menopausal and had heart attack in '99. Besides vits/suppls, I take carvedilol, Diovan, Lipitor, levothyroxine. Help! and thanks.

Edited on October 11, 2010: One Correction to my Question - 2nd Injection of Two Vials Artefill Was August, Not October

Doctor Answers (3)

Lack of results after Artefill

+1

You may want to review the pictures before your first treatment and your most recent pictures. Sometimes, it is easier to see results in this way. It is also possible that your tissue may need more treatment.


Chicago Plastic Surgeon
5.0 out of 5 stars 19 reviews

Artefill - no effect

+1

I'd have to see a picture to tell you exactly why you aren't noticing a difference - but if you have very deep lines, you may need more product.  It's not uncommon to need several vials on each side.  I'd encourage you to talk to the plastic surgeon you last saw and talk about your concerns.

Dr. Cat Begovic M.D.

Catherine Huang-Begovic, MD
Beverly Hills Plastic Surgeon
5.0 out of 5 stars 6 reviews

Lack o fresponse to Artefill

+1

Certain steroids could limit the deposition of collagen. However, this does not appear to be the case. It is more likely that you are experiencing a result that is too subtle to appreciate. This may be due to excessively prominent folds or creases that would benefit from ongoing injection.

Otto Joseph Placik, MD
Chicago Plastic Surgeon
5.0 out of 5 stars 44 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.